Im currently 30 and have been on a medication for my adhd since i was 11. (Concerta)
A few years back i started having werid episodes of deja vu. I would get dizzy.
When i googled it, i saw i could have something called "temporal lobe epilepsy"
Shortly after this, i was diagnosed with a underactive thyroid.
Once i started taking this medication, the episodes decreased from daily to none at all.
Until a few months ago, when I would get one around the time of my period.
I started taking viatimins and this seemed to stop it.
About a week ago, I ran out of my newer bottle of gummy vitamins. I still had a older bottle from August, so I just took those instead. These gummys had hardened. But I was stubborn and wanted to avoid going to stores due to covid 19.
I also suspect my thyroid is worsening. My period has been happening abnormally.
Yesterday, I have several episodes.
I bought a new bottle of viatimins and took it last night and this morning.
I had one episode today
So, I'm convinced that my episodes are linked to my hormone levels.
So,...I guess im curious of the worst case scenario. If it turns out i have tle. Will i likely be taken off my adhd and my thyroid medication? Even though i suspect my thyroid is the issue?
Have any of you been about to take an adhd medication along with an antiseizure drug?
I have not discussed with with my doctor yet because I feel like i have a handle on it. And I worried about being removed from my other medications.